# SDR MALA000567

- Difficulty date: October 5, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L291132
- Condition: Arced
- Location: Intake Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

LT INTAKE HEAT FAULTED AFTER TAKEOFF.  LT ENGINE INTAKE ICE ARCED AND SHORTED OUT THE OVERHEAT LT INTAKE CAUTION LIGHT AND THE CWP ICE PROOF AND LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED LOWER DUCT WITH SERVICEABLE UNIT (P/N NH24668-169).
